# SDR 060602

- Difficulty date: September 9, 2006
- Submitted: September 9, 2006
- Operation: General aviation
- Aircraft: N99325
- Make and model: Univar 415C
- Aircraft serial: 1948
- Aircraft time: 1,528 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 13017R
- Condition: Corroded
- Location: Center Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DEFECT WAS DISCOVERED DURING THE INITIAL COMPLIANCE WITH AD 2002-26-02 ON AN AIRCRAFT THAT HAD BEEN IN STORAGE FOR A NUMBER OF YEARS. AN APPROXIMATE 0.5 INCH BY 0.25 INCH AREA AT THE BOTTOM EDGE OF A LIGHTENING HOLE WAS CORRODED AND FLAKING. A COLLECTION OF NUT SHELLS AND DEBRIS WERE FOUND NEARBY, INDICATING THAT THE CORROSION WAS PROBABLY STARTED DUE TO THE PRESENCE OF ANIMAL WASTE PRODUCTS AND THE BLOCKAGE OF DRAINAGE PATHS. STORAGE IN A RODENT-CONTROLLED AREA, COMBINED WITH PERIODIC USE OF INSPECTION HOLES (WHICH WERE INSTALLED TO COMPLY WITH THE AFOREMENTIONED AD) TO APPLY CLEANING FLUIDS AND CORROSION PREVENTIVE COMPOUND SHOULD HELP PREVENT FUTURE RECURRENCE.
